# SDR SWAA2021102628193

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PANEL 140CF HAS AREAS OF CORROSION ALONG RH AND LH EDGES / REMOVED CORROSION FROM PNL 140CF & EVALUATED MATERIAL LOSS FOUND TO BE OUT OF LIMIT. FABRICATED PNL 140CF I.A.W SRM 51-40-05-00 & AIPC 25-52-10-19 & BOEING DWG # 953A2610-18 TY:PL; ID:-; REV:D.
